MAUDE Adverse Event Report: STRYKER GMBH LAT ASSEMBLY, RAD STEM HEAD IMPLANT, SIZE 4; ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS

STRYKER GMBH LAT ASSEMBLY, RAD STEM HEAD IMPLANT, SIZE 4; ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Catalog Number 3100010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device was not received.
 
Event or Problem Description
Patient was lifting a box overhead, lateral radial head dislodged from stem.Both head and stem implants were explanted.Competitive product used as replacement.
 
Additional Manufacturer Narrative
The reported event that lat assembly, rad stem head implant, size 4 was alleged of 'component loosened' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as the x-rays of the patient pre- and post- operatively, as well as the patient information and the affected device must be available in order to determine the exact root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LAT ASSEMBLY, RAD STEM HEAD IMPLANT, SIZE 4
Common Device Name
ELBOW JOINT RADIAL (HEMI-ELBOW) POLYMER PROSTHESIS
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8162202
Report Number0008031020-2018-01058
Device Sequence Number13952427
Product Code KWI
UDI-Device Identifier00886385022772
UDI-Public00886385022772
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070236
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Catalogue Number3100010
Device Lot Number10162-L07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer01/24/2019
Initial Report FDA Received Date12/13/2018
Supplement Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR